# SDR FDEA201011294514

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727233
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634893
- Condition: Corroded
- Location: Bs 1148 S26-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FRAME SHEAR TIE FORWARD FLANGE, STATION 1148, STRINGER 27L TO   STRINGER 26L.  REMOVED CORROSION FROM SHEAR TIE WITH A MATERIAL LOSS OF .004, FOUND TO BE WITHIN LIMITS IAW SRM 53-10-1. TREATED AND PRIMED AREA IAW SRM 51-10-2.
